# SDR 98ZZZX2042

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4365T
- Make and model: Piper PA-32-260
- Aircraft serial: 327200019
- Engine: Lyc O540E4A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Coupling
- Part number: 73000
- Condition: Failed
- Location: Mag Drive
- Part time: 3,200 hours
- Component: S6LN204
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAGNETO REMOVED TO CHANGE BREAKER POINTS.  ON REMOVAL, NOTED THAT ONE MAGNETO DRIVE CUSHION WAS MISSING.  A SMALL PIECE OF THE COUPLING WAS FOUND,  IT WAS HARD/BRITTLE.  THE DRIVE COUPLING WAS FOUND CRACKED.  SUSPECT BECAUSE ONE-HALF OF THE CUSHION WAS MISSING (2 CUSHIONS REQUIRED, ONE ON EACH SIDE OF DRIVE COUPLING LUGS).  ENGINE OIL DRAINED, SCREENS CHECKED, SUM FLUSHED.  NO OTHER PIECES FOUND.
